# SDR AALA202401120167

- Difficulty date: January 9, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 42,177 hours, 17,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR GIRT BAR RIGHT SIDE MISSING RED HEAT SHRINK TUBING.**SUPPLEMENTAL REPORT FOR (AALA202401100167): INSTALLED NEW RED HEAT SHRINK TUBING ON L2 DOOR GIRT BAR. PER AARD 25-66-00**(CLOSED).
